Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 140, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 20, 2011, 9:29 AM CDT for 6 counties in Kansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 9:29 AM CDT (14:29 UTC)
- Expired
- Jun 20, 2011, 10:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Finney County, KS, Grant County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 119 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 9:30 AM CDT | TSTM WND GST 60 | 4 Ne Big Bow, KS | |
| Jun 20, 9:30 AM CDT | HAIL 1 | 4 Ne Big Bow, KS | |
| Jun 20, 9:46 AM CDT | HAIL 1 | 13 Ssw Lakin, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 8:38 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 2.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3175 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WUUS53 KDDC 201429
SVRDDC
KSC055-067-075-081-093-187-201515-
/O.NEW.KDDC.SV.W.0140.110620T1429Z-110620T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
929 AM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS...
NORTHERN GRANT COUNTY IN SOUTHWEST KANSAS...
SOUTHEASTERN HAMILTON COUNTY IN SOUTHWEST KANSAS...
NORTHWESTERN HASKELL COUNTY IN SOUTHWEST KANSAS...
SOUTHERN KEARNY COUNTY IN SOUTHWEST KANSAS...
NORTHEASTERN STANTON COUNTY IN SOUTHWEST KANSAS...
* UNTIL 1015 AM CDT/915 AM MDT/
* AT 924 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
BIG BOW...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BIG BOW...
ULYSSES...
HICKOK...
LAKIN...
MAINLY RURAL AREAS OF NORTHEASTERN STANTON...NORTHERN GRANT...
NORTHWESTERN HASKELL...SOUTHEASTERN HAMILTON...SOUTHERN KEARNY AND
SOUTHWESTERN FINNEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3810 10129 3789 10103 3761 10092 3746 10159
3788 10181
TIME...MOT...LOC 1428Z 246DEG 38KT 3763 10158
WIND...HAIL 70MPH 1.75IN
$$
FINCH1 follow-up statement
089
WWUS53 KDDC 201503
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1003 AM CDT MON JUN 20 2011
KSC075-187-201508-
/O.CAN.KDDC.SV.W.0140.000000T0000Z-110620T1515Z/
STANTON KS-HAMILTON KS-
903 AM MDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON AND
NORTHEASTERN STANTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3767 10095 3763 10118 3801 10147 3810 10129
3789 10103
TIME...MOT...LOC 1458Z 236DEG 47KT 3784 10119
$$
KSC055-067-081-093-201515-
/O.CON.KDDC.SV.W.0140.000000T0000Z-110620T1515Z/
KEARNY KS-HASKELL KS-FINNEY KS-GRANT KS-
1003 AM CDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRANT...SOUTHWESTERN FINNEY...NORTHWESTERN HASKELL AND SOUTHERN
KEARNY COUNTIES UNTIL 1015 AM CDT...
AT 957 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF LAKIN...AND MOVING NORTHEAST AT 50 MPH.
AT 946 AM QUARTER SIZED HAIL WAS REPORTED 13 MILES SOUTHWEST OF
LAKIN.
LOCATIONS IMPACTED INCLUDE...
LAKIN...
MAINLY RURAL AREAS OF NORTHEASTERN GRANT...NORTHWESTERN HASKELL...
SOUTHERN KEARNY AND SOUTHWESTERN FINNEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3767 10095 3763 10118 3801 10147 3810 10129
3789 10103
TIME...MOT...LOC 1458Z 236DEG 47KT 3784 10119
WIND...HAIL 60MPH 1.00IN
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:40 AM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jun 20, 3:40 AM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 340 AM CDT MON JUN 20 2011 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST CHALLENGES ARE STRONG WINDS THIS AFTERNOON INTO MIDNIGHT AND HIGH TEMPERATURES TODAY ALONG WITH THUNDERSTORM CHANCES. COLD UPPER LOW AND TROUGH WILL MOVE NORTHEASTWARD FROM COLORADO AND NEW MEXICO THIS MORNING AND DEEPEN AS IT MOVES INTO WESTERN KANSAS THIS AFTERNOON. THIS WILL INDUCE STRONG CYCLOGENESIS WITH A SURFACE LOW RAPIDLY DEEPENING OVER NORTHWEST KANSAS. A COLD FRONT IS ALREADY MOVING ACROSS GARDEN CITY AND THE FAR WEST FA AND LOOKS TO WEAKEN AND STALL OUT AROUND DODGE CITY TO A MEADE LINE AROUND NOON. THEN ON THE BACKSIDE OF THE STRONG SURFACE LOW THE WINDS PICK UP FROM THE WEST TO NORTHWEST AT 30 TO 50 MPH AND SPREAD EASTWARD INTO WAKEENEY, DODGE CITY, AND ASHLAND AND WEST. THESE STRONG WINDS COULD LAST UNTIL MIDNIGHT OR LATER ESPECIALLY CLOSER TO THE CYCLONE IN THE NORTH FA. WILL GO AHEAD AND ISSUE A WIND ADVISORY FROM NOON TILL MIDNIGHT. IT COULD BE ALSO CLOSE TO HIGH WIND CRITERIA IN A FEW COUNTIES TO THE NORTH AND NORTHWEST FA AND WILL LET DAY SHIFT RE-EVALUATE. WILL INCREASE THE AREAL COVERAGE FOR THUNDERSTORMS TODAY FROM 20 PERCENT SOUTH TO NEAR 50 PERCENT FAR NORTH FA AS MID LEVEL COLD POOL INTERACTS WITH 50 TO 60 DEGREE DEWPOINTS. COULD HAVE NEAR SEVERE HAIL IN THE NORTH WITH THE HIGHEST INSTABILITY CLOSER TO THE UPPER COLD POOL. WILL CONTINUE WITH THE CHANCE FOR THUNDER UNTIL OR JUST AFTER MIDNIGHT ESPECIALLY NORTH FA. HIGH TEMPERATURES TODAY WILL BE TRICKY DEPENDENT ON LOCATION OF THE COLD FRONT. WILL GO WITH MID 80S WEST TO AROUND 90 AT DODGE CITY TO NEAR 105 AT MEDICINE LODGE. FOR LATER TONIGHT THE NORTHWEST WINDS SHOULD BE JUST BELOW WIND ADVISORY CRITERIA WITH CLOUD COVER DECREASING WEST. OVERNIGHT LOWS WILL BE IN THE UPPER 50S TO MID 60S WITH GOOD MIXING KEEPING WARMER TEMPS GOING. ON TUESDAY MORNING WITH DEEPER MIXING WITH THE SUN COMING UP COULD AGAIN HAVE NEAR WIND ADVISORY CONDITIONS. THE UPPER CYCLONE AND TROUGH WILL MOVE INTO NEBRASKA AND EASTERN KANSAS IN THE MORNING THEN INTO NEBRASKA AND IOWA IN THE LATE AFTERNOON. HIGH TEMPERATURES FOR TUESDAY AFTERNOON LOOK TO RANGE FROM THE LOW 80S NORTH TO THE MID AND UPPER 80S SOUTH FA. FOR TUESDAY NIGHT DRY NORTHWEST UPPER LEVEL FLOW PREVAILS ACROSS THE PLAINS. A RIDGE OF COOL HIGH PRESSURE PUSHES INTO WESTERN KANSAS WITH CLEAR SKIES AND DEWPOINTS FALL INTO THE 40S. WINDS WILL LIGHT WEST TO NORTHWESTERLY. WILL LOWER CURRENT OVERNIGHT LOWS A FEW NOTCHES INTO THE MID 50S WEST TO AROUND 60 EAST. .FIRE WEATHER... RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT FOR A TIME IN PRATT AND BARBER COUNTIES, HOWEVER FUEL STATUS SHOW FUELS TO BE MOIST AND GREEN ENOUGH TO PREVENT A RED FLAG WARNING. DAYS 3-7... THE EXTENDED PERIOD BEGINS 12Z WEDNESDAY. HAVE LARGELY FOLLOWED THE 20.00Z ECMWF FOR GRID MODIFICATIONS AND HAVE LARGELY DISCOUNTED THE 20.00Z GFS DUE TO INITIALIZATION AND MEDIUM RANGE PERFORMANCE ERRORS. THE GENERAL PATTERN IN THE EXTENDED PERIOD IS VERY WARM TEMPERATURES AND A FEW BOUTS OF THUNDERSTORMS BUT MAINLY A DRY PERIOD FOR MUCH OF THE CWFA. ON WEDNESDAY, A LARGE UPPER LEVEL TROUGH IS EXPECTED TO BE LOCATED OVER THE GREAT LAKES WITH A SURFACE COLD FRONT EXTENDING DOWN INTO NORTHERN OKLAHOMA. THIS WILL SCOUR DEWPOINTS AND WITH A DRY AIR ADVECTION PATTERN, AM EXPECTING WARM AND DRY CONDITIONS BY MID WEEK WITH HIGH TEMPERATURES IN THE 90S DEG F. THIS FRONT DOES NOT RETURN NORTH AS A WARM FRONT UNTIL FRIDAY, WHICH SHOULD HELP FOR OUR NEXT CHANCE FOR SOME CONVECTION. A LEE SURFACE LOW WILL FORM ACROSS THE SOUTHERN PLAINS AND AM EXPECTING CONVECTION TO BE LOCATED MAINLY ACROSS THE EASTERN CWFA FRIDAY WITH DRY SLOTTING TO MY SOUTHWEST. BY SATURDAY, THE UPPER LEVEL FLOW BECOMES A BIT MORE WEST-NORTHWESTERLY WHICH COULD SEND SOME THUNDERSTORMS THAT FORM OFF THE HIGHER TERRAIN OF THE ROCKIES TOWARDS OUR WAY. THE 00Z GFS IS CONSIDERABLY MORE WET THAN THE ECMWF, HOWEVER, I FEEL THAT THE DEWPOINTS AND BOUNDARY LAYER MOISTURE IS A BIT TOO HIGH AS OUR DROUGHT HAS HELPED TO ALLOW FOR DEWPOINTS TO MIX TO LOWER VALUES. THE ECMWF IS MORE REASONABLE IS THIS FASHION WITH LOWER DEWPOINTS AND LOWER PWATS AND HENCE LOWER QPF. STILL, THE POSITION AND TIMING FOR THESE POTENTIAL MCS EVENTS IS VERY UNCERTAIN AT THIS POINT BUT IT SOMETHING TO KEEP AN EYE ON. REGARDLESS, A SUMMER LIKE PATTERN WILL CONTINUE WITH VERY WARM TEMPERATURES (90S) AND SEASONABLE LOWS (U60S/L70S). -SUGDEN && .AVIATION... A FAIRLY STRONG COLD FRONT IS MOVING ACROSS WESTERN KANSAS EARLY THIS MORNING AND IS ROUGHLY FROM KHLC TO KEHA AS OF 08Z. MSAS SURFACE ANALYSIS SHOWS ABOUT 3 MB PRESSURE RISES IN THE WAKE OF THE FRONT. THIS FRONT IS ASSOCIATED WITH A FAIRLY STRONG FOR JUNE STANDARDS UPPER LEVEL LOW THAT IS LOCATED OVER COLORADO. THE FRONT SHOULD CLEAR THE ENTIRE CWFA AND TERMINALS BY THIS AFTERNOON. KGCK AND KDDC WILL BE PARTICULARLY SUSCEPTIBLE TO STRONG NORTHERLY WINDS WITH MAGNITUDES OF 25-30 KNOTS BETWEEN 18Z AND 06Z AS WINDS AT 850 HPA AROUND 50 KNOTS MIX DOWN AND CAA CONTINUES. ANOTHER ITEM OF CONCERN FOR THE TAFS IS STRATUS, WHICH IS STARTING TO FILTER DOWN FROM NORTHWESTERN KANSAS THIS MORNING. MVFR CIGS WILL BE POSSIBLE THIS MORNING CLOSER TO KGCK AND KHYS. LASTLY, WITH -10 DEG C 500 HPA TEMPERATURES, AM EXPECTING SOME CONVECTION ACROSS THE CWFA AND WILL USE CB GROUPS FOR THE TIME BEING. -SUGDEN && .PRELIMINARY POINT TEMPS/POPS... DDC 90 61 87 58 / 20 20 0 0 GCK 84 59 85 56 / 30 30 0 0 EHA 84 57 84 57 / 20 20 0 0 LBL 87 59 86 56 / 20 20 0 0 HYS 86 61 82 57 / 30 30 20 10 P28 104 66 88 62 / 20 20 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON CDT /11 AM MDT/ TODAY TO MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR KSZ030-043>045-061>064-074>078-084>088. && FN06/36/36
Hazardous weather outlook, Jun 20, 4:04 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 404 AM CDT MON JUN 20 2011 KSZ030-031-043>046-061>066-074>081-084>090-210915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 404 AM CDT MON JUN 20 2011 /304 AM MDT MON JUN 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THE EVENING AS AN UPPER LEVEL STORM SYSTEM AND COLD FRONT MOVES ACROSS WESTERN KANSAS. SMALL HAIL FROM DIME TO NICKEL SIZE AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS ESPECIALLY NORTH OF HIGHWAY 96. A WIND ADVISORY IS ALSO IN EFFECT FOR THE AFTERNOON INTO THE EVENING WEST OF LINE FROM WAKEENEY TO DODGE CITY AND ASHLAND. SEE THE WIND ADVISORY MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE LATE AFTERNOONS AND EARLY EVENINGS ON FRIDAY INTO SATURDAY. AT THIS TIME IT IS TOO EARLY TO TELL IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION SHOULD NOT BE REQUIRED AT THIS TIME. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06
In the hours before
Local storm report, Jun 20, 9:03 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
903 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL 1 SW THE SAUNDERS ELEVA 37.46N 102.04W
06/20/2011 E0.88 INCH STANTON KS PUBLIC
NUMERSOUS 1 INCH DIAMETER TWIGS WERE BROKEN OFF TREES AND
LEAVES STRIPPED.
&&
MRUSSELLLocal storm report, Jun 20, 9:07 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
907 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HAIL 8 N COOLIDGE 38.16N 102.00W
06/20/2011 E1.00 INCH HAMILTON KS TRAINED SPOTTER
&&
DWOLFELocal storm report, Jun 20, 9:09 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
909 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND GST MANTER 37.52N 101.88W
06/20/2011 E60 MPH STANTON KS LAW ENFORCEMENT
&&
DWOLFELocal storm report, Jun 20, 9:18 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
918 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM HAIL JOHNSON CITY 37.57N 101.75W
06/20/2011 E1.00 INCH STANTON KS LAW ENFORCEMENT
&&
MRUSSELLLocal storm report, Jun 20, 9:24 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
924 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HAIL 3 N JOHNSON CITY 37.61N 101.76W
06/20/2011 E1.00 INCH STANTON KS EMERGENCY MNGR
&&
GERARDLocal storm report, Jun 20, 9:25 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
925 AM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 4 WNW SYRACUSE 38.00N 101.83W
06/20/2011 E1.75 INCH HAMILTON KS PUBLIC
GOLF BALL SIZED HAIL WAS PRODUCING DAMAGE TO AUTOMOBILES.
&&
MRUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:35 AM CDT | Wind Advisory | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 12 more | 15 hr |
| Jun 20, 8:49 AM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 56 min |
| Jun 20, 8:49 AM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Morton, Stanton, Stevens | 41 min |
| Jun 20, 9:35 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny | 55 min |
| Jun 20, 10:14 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Kearny, Scott | 46 min |
| Jun 20, 10:59 AM CDT | Special Weather Statement | DDC | Scott | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.